Pacific Journal of Mathematics

Generalized convolutions and positive definite functions associated with general orthogonal series.

Alan Schwartz

Article information

Source
Pacific J. Math., Volume 55, Number 2 (1974), 565-582.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102910990

Mathematical Reviews number (MathSciNet)
MR0370052

Zentralblatt MATH identifier
0314.33006

Subjects
Primary: 42A88
Secondary: 42A60 60E05: Distributions: general theory

Citation

Schwartz, Alan. Generalized convolutions and positive definite functions associated with general orthogonal series. Pacific J. Math. 55 (1974), no. 2, 565--582. https://projecteuclid.org/euclid.pjm/1102910990


Export citation

References

  • [1] N. H. Bingham, Random walks on spheres, Z. Wahrscheinlichkeitstheorie Verw. Geb., 22 (1972), 169-192.
  • [2] N. H. Bingham, Positive definite functionson spheres, Proc. Camb. Philos. Soc, 73 (1973), 145-156.
  • [3] S. Bochner, Positive zonal functionson spheres, Proc. Nat. Acad. Sci., U.S.A., 40 (1954), 1141-1147.
  • [4] S. Bochner,Harmonic Analysisand the Theory of Probability,University of Cali- fornia Press, Berkeley, (1960).
  • [5] S. D. Conte, Gegenbauer Transforms,Quart. J. Math., (Oxford) (2) 6 (1955),48-52.
  • [6] G. Gasper, Linearizationof the product of Jacobi polynomials, I. Canad. J. Math., XXII (1970), 171-175.
  • [7] G. Gasper,Linearizationof the product of Jacobi polynomials,II, Canad. J. Math., XXII (1970), 582-593.
  • [8] J. Gilewski and K. Urbanik, Generalized convolutionsand generatingfunctions, Bull. Acad. Sci. Polon. Ser. Math. Astr. Phys., 16 (1968), 481-487.
  • [9] Hirschman,Jr., Sur les polynomes ultraspheriques,ComptesRendus,242 (1956), 2212-2214.
  • [10] M. Kennedy, A stochastic process associated with the ultrasphericalpolynomials, Proc. Roy. Irish Acad., 61 (1961), 89-100.
  • [11] J. Lamperti, The arithmeticof certain semigroupsof positive operators, Proc. Camb. Phil. Soc, 64 (1968), 161-166.
  • [12] E. Lukacs, Characteristic Functions, Hafner Publishing Co., New York, 1970.
  • [13] P. H. Roberts and H. D. Ursell, Random walk on a sphere and on aRiemannian manifold, Phil. Trans. Roy. Soc. London, Ser. A, 252 (1960), 317-356.
  • [14] G. Szeg, Orthogonal Polynomials, Amer. Math. Soc. Colloq. Pub., Vol. 23, Amer- ican Mathematical Society, Providence, 1967.
  • [15] D. Widder, The Laplace Transform,Princeton University Press, Princeton, 1946.